# SDR R61A201907070761

- Difficulty date: July 7, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK INTERNALLY RT HORIZONTAL STABILIZER RIB 11A BETWEEN FRONT SPAR AND MID SPAR, UPPER RIVET ROW JUST AFT OF 5TH RIVET FROM FRONT SPAR. REMOVED AND REPLACED RIB 11A ON RT HORIZONTAL STAB, REF SRM 51-40-08, PREPPED, PRIMED AND PAINTED REPAIR REF SRM 51-23-04,SRM 51-23-05, SRM 51-23-06.  A/C REMAINS IN CHECK.
